# SDR MASA20220112036

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: MM69035146005
- Condition: Dented
- Location: Fs1015.00-Fs1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FUSELAGE SKIN PANEL (P/N: MM690-35146-005) BETWEEN FS1015.00-FS1031.00 AND STGR23L-STGR24L WAS FOUND TO HAVE A DENT. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 53-61-01-001-003-A02, FIGURE 53-61-01-991-806, ITEMS 1 AND E (REV. 37 DATED 15 AUG 2019).
